VOL. 29 · NO. 2 | 1977
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 29 (2), (1977)
No abstract available
Articles
Myron M. Sussman
Tohoku Math. J. (2) 29 (2), 165-188, (1977) DOI: 10.2748/tmj/1178240649
KEYWORDS: 35J99, 35S10
No abstract available
L. S. Dube, J. N. Pandey
Tohoku Math. J. (2) 29 (2), 189-201, (1977) DOI: 10.2748/tmj/1178240650
KEYWORDS: 44A15
No abstract available
P. T. Nagy
Tohoku Math. J. (2) 29 (2), 203-208, (1977) DOI: 10.2748/tmj/1178240651
KEYWORDS: 53B20
No abstract available
A. M. Odlyzko
Tohoku Math. J. (2) 29 (2), 209-216, (1977) DOI: 10.2748/tmj/1178240652
KEYWORDS: 12A50
No abstract available
Shoji Kyuno
Tohoku Math. J. (2) 29 (2), 217-225, (1977) DOI: 10.2748/tmj/1178240653
KEYWORDS: 16A20
No abstract available
Shôji Kanemaki
Tohoku Math. J. (2) 29 (2), 227-233, (1977) DOI: 10.2748/tmj/1178240654
KEYWORDS: 53C15
No abstract available
Yashiro Yoshimatsu
Tohoku Math. J. (2) 29 (2), 235-254, (1977) DOI: 10.2748/tmj/1178240655
KEYWORDS: 53C25
No abstract available
Toshiyuki Nishimori
Tohoku Math. J. (2) 29 (2), 255-273, (1977) DOI: 10.2748/tmj/1178240656
KEYWORDS: 57D30
No abstract available
N. Kazamaki
Tohoku Math. J. (2) 29 (2), 275-285, (1977) DOI: 10.2748/tmj/1178240657
KEYWORDS: 60G45
No abstract available
Norio Shimakura
Tohoku Math. J. (2) 29 (2), 287-318, (1977) DOI: 10.2748/tmj/1178240658
KEYWORDS: 92A15, 35K99
No abstract available
Back Matter
Tohoku Math. J. (2) 29 (2), (1977)
No abstract available
Back to Top